MathSciNet Relay Station
MathSciNet bibliographic data
MR2330948 (2008f:35205) 35K57 (34K12 35B40 35R10 47N20 58D25)
Ma, Shiwang Traveling waves for non-local delayed diffusion equations via auxiliary equations. J. Differential Equations 237 (2007), no. 2, 259–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement